# SDR UALA2011090704825

- Difficulty date: September 5, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 61,522 hours, 8,898 cycles
- Engine: Pwa PW40903
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: S218W1015
- Part serial: 50
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EAI VALVE L LEFT ENGINE ANTI-ICE (EAI) VALVE FAILURE.  STATUS MSG01- LATCHED CRUISE MODE DEPENDENT; ENGINE ANTI-ICE VALVE (LEFT) IS FAILED IN CLOSED POSITION. DB- ACIPS CONTROL CARD, LEFT (L EAI CARD) ITEM CNX PER PLF SHOWS NOT ACTIVE  MSG-3010101 LATCHED ER MODE :EAI VLV DEACTIVATED OPEN PER MEL3021E.  DISCONNECTED M30211A AND EAI VLV OPEN CONFIRMED WITH ENG RUN UP. MSG 30-10101 DD NOTIFIED  MSG-3010101 INACTV MODE RPLC'D LEFT EAI VLV PER AMM, POOL PARTS FROM NH NRT, PN 810502-3, SN200002059.  REPLACED EAI CONTROL CARD PER AMM, RAN ENG AND TESTED SYSTEM PER JRH 2-2-1, OPERATION INDICATION NORMAL.
